Journal of Complex Analysis

Journal of Complex Analysis

Publisher: Hindawi Limited
Editor: Dr. Okay Celebi
Online ISSN: 2314-4971, Print ISSN: 2314-4963
Frequency: Annual


Journal of Complex Analysis is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of complex analysis.

Table of Contents

Vol 2016 (2016)

Research Articles

Sharp Estimates for Green’s Functions of Cone-Type Planar Domains
Mohamed Amine Ben Boubaker, Mohamed Selmi
 Vol 2016 (2016), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 197  |  PDF Views: 3
Dirichlet Problem for Complex Poisson Equation in a Half Hexagon Domain
Bibinur Shupeyeva
 Vol 2016 (2016), Pagination: 1-8
ABSTRACT |  PDF Abstract Views: 180  |  PDF Views: 2